m+Medelevator.RU
← Поиск публикаций
Revista espanola de anestesiologia y reanimacion · 1989

[Mixed benzodiazepine poisoning and reversal with flumazenil (Ro 15-1788)].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rivas López F A, López Soriano F, Mendoza Cerezo A, Jiménez Ferré J, Azurmendi Rodríguez J I, de la Rubia Nieto M A

Аннотация

A case of 17 year old female with acute benzodiazepines (800 mg of bentazepan and 400 mg de chlordiazepoxide) and tricyclic antidepressants (500 mg of imipramine) self poisoning is reported. Initial examination showed comatous patient (Glasgow coma scale 7, sedation scale 4) and a critical respiratory failure with a suspicious of pulmonary aspiration of gastric contents. Supportive measures were started and flumazenil administered intravenous (0.1 mg/min) until a total dose of 1.2 mg; 15 minutes later neurological state was absolutely normal. We conclude that flumazenil is a selective and useful benzodiazepine antagonist in the treatment of acute benzodiazepine poisoning.

Предметные рубрики MeSH